# SDR DL76L980300

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERG EXIT SPOILER AND SLIDE SQUIBS WON'T TEST.  REPLACED PWR SUPPLY AND BATT PACK.
